Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On higher-dimensional fibered knots


Authors: J. J. Andrews and D. W. Sumners
Journal: Trans. Amer. Math. Soc. 153 (1971), 415-426
MSC: Primary 55.20
DOI: https://doi.org/10.1090/S0002-9947-1971-0271927-5
MathSciNet review: 0271927
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The geometrical properties of a fibration of a knot complement over $ {S^1}$ are used to develop presentations for the homotopy groups as modules over the fundamental group. Some homotopy groups of spun and twist-spun knots are calculated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0271927-5
Keywords: Fibered knots, twist-spun knots, module structure of homotopy groups
Article copyright: © Copyright 1971 American Mathematical Society